# SDR FDEA202102080313

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T23801189
- Condition: Cracked
- Location: Nr 1 Nac Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON / STRUT, OUTBD LOWER LATCH BEAM ASSY IS CRACKED REPAIRED #1 PYLON, OUTBD LOWER LATCH BEAM IAW B767 SRM 54-52-71-2R, FIGURE 201,   REPAIR 3, & FEDEX EA H-5450-T0359430-P1
